MathSciNet Relay Station
MathSciNet bibliographic data
MR623533 (83j:58072) 58F11 (28D99 54H20)
Misiurewicz, Michał Absolutely continuous measures for certain maps of an interval. Inst. Hautes Études Sci. Publ. Math. No. 53 (1981), 17–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement